JournalszaaVol. 27, No. 2pp. 233–252

Attractor Bifurcation of Three-Dimensional Double-Diffusive Convection

  • Chun-Hsiung Hsia

    National Taiwan University, Taipei, Taiwan
  • Tian Ma

    Sichuan University, China
  • Shouhong Wang

    Indiana University, Bloomington, United States
Attractor Bifurcation of Three-Dimensional Double-Diffusive Convection cover
Download PDF

Abstract

In this article, we present a bifurcation analysis on the double-diffusive convection. Two pattern selections, rectangles and squares, are investigated. It is proved that there are two different types of attractor bifurcations depending on the thermal and salinity Rayleigh numbers for each pattern. The analysis is based on a newly developed attractor bifurcation theory, together with eigen-analysis and the center manifold reductions.

Cite this article

Chun-Hsiung Hsia, Tian Ma, Shouhong Wang, Attractor Bifurcation of Three-Dimensional Double-Diffusive Convection. Z. Anal. Anwend. 27 (2008), no. 2, pp. 233–252

DOI 10.4171/ZAA/1353